Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having bloated tummy and face. Had non hormonal coil inserted now removed. Will the bloating come down? Suggestions

I had the non hormonal coil fitted two and a half months ago which didn't suit me, I had cramping, bloating and a sore tender tummy. Anyway 6 weeks ago I had it removed, but my tummy is desperately bloated and so is my face. I look 4 months pregnant. I have always been a small size 8, have a flat tummy and exercise 6 times a week. It is not due to a change in diet. I am worried this will bloating will never go down. It's so bad that several people have commented on my tummy and face. I really want to know if the bloating will go down in time or if there is something I can take to help?

Thank you
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, it appears to be due to ascending infection due to the coil,or may be indipendent infection efficting the kidney.
I advise you to consult a physician for diagnosis and treatment. It is better to have treatment of both the partners for complete eradication of the infection and to prevent recurance. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor